Actual bleeding is a bit strange. Besides getting it checked out, I would suggest taking 100mg of vitamin C per day. Vitamin C strengthens membranes and can help prevent bleeding from such as nose bleeds.
Thanks for your reply. I went to my urologist and immediately diagnosed my bleeding from the prostate. I have BPH. To confirm his diagnoses he did a cystoscopy which confirmed his diagnoses. A vein was ruptured contributed by coumadin. He gave me avodart and it cleared the bleeding in 3 days. What I do not understand avodart is used to shrink the prostate.
I am posting this in the event you may get a similar inquiry. Thanks again
An important postscript in response to earlier advice given regarding Vitamin C: It is not safe to take Vitamin C in any amount while taking Coumadin without first consulting with your physician. There is evidence that Vitamin C interferes with the blood thinning effects of Coumadin and thus may place you at higher risk for the condition that you are taking Coumadin to prevent. Whenever internal bleeding occurs while taking Coumadin, it is absolutely imperative that you get it checked out professionally, as you did in this instance, because the bleeding could have been the result of taking too much Coumadin.